# SDR UIEA2019022503380

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,890 hours, 20,975 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 7G1018
- Part serial: 997
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD BOOST PUMP PRESSURE SWITCH S72 AND CONNECTOR D01532 ARE SEIZED TOGETHER.  REMOVED AND REPLACED THE BOOST PUMP PRESSURE SWITCH S72 AND CONNECTOR D01532 IAW WDM 28-42-1, AND AMM 28-42-01.   PERFORMED SATISFACTORY OPS CHECK.
